# SDR UALA2012110906451

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 45,948 hours, 5,571 cycles
- Engine: Pwa PW40903
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFUELING FOUND SLOW RATE ON CTR TK.  FOUND LEFT CTR REFUEL VLV NOT OPEN MANUALLY OPENED AND CONNECTOR CLEANED THEN FUNCTION AUTO NORMAL AGAIN AUTO REFUEL ACP AND SATISFACTORY.
